# SDR KBM2005F00185

- Difficulty date: April 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 14,839 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 01740078030
- Part serial: 905B
- Condition: Leaking
- Location: Start Drain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START/ DRAIN VALVE, LEAKING EXTERNALLY.  REMOVED AND REPLACED.  (K)
